English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Global structure of Robinson-Trautman radiative space-times with cosmological constant

Bicak, J., & Podolsky, J. (1997). Global structure of Robinson-Trautman radiative space-times with cosmological constant. Physical Review D, 55(4), 1985-1993.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5ABA-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-6EC3-7
Genre: Journal Article

Files

show Files
hide Files
:
global-1.pdf (Publisher version), 199KB
 
File Permalink:
-
Name:
global-1.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bicak, Jiri1, Author              
Podolsky, Jiri, Author
Affiliations:
1AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24008              

Content

show
hide
Free keywords: -
 Abstract: Robinson-Trautman radiative space-times of Petrov type II with a nonvanishing cosmological constant Λ and mass parameter m>0 are studied using analytical methods. They are shown to approach the corresponding spherically symmetric Schwarzschild–de Sitter or Schwarzschild–anti-de Sitter solution at large retarded times. Their global structure is analyzed, and it is demonstrated that the smoothness of the extension of the metrics across the horizon, as compared with the case Λ=0, can increase for Λ>0 and decreases for Λ<0. For the extreme value 9Λm2=1, the extension is smooth but nonanalytic. This case appears to be the first example of a smooth but nonanalytic horizon. The models with Λ>0 exhibit explicitly the cosmic no-hair conjecture under the presence of gravitational waves.

Details

show
hide
Language(s):
 Dates: 1997-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330171
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys.Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 55 (4) Sequence Number: - Start / End Page: 1985 - 1993 Identifier: ISSN: 0556-2821